Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 46 (2009), 341-347
PII: S 0273-0979(09)01247-6
Published electronically: January 12, 2009
Full text: PDF



MR: 0006075 (3,253)
Shiing-shen Chern
On integral geometry in Klein spaces.
Ann. of Math. (2) 43, (1942), 178--189

Reviewed by: A. Weil


MR: 0192436 (33 \#661)
S. S. Chern
The geometry of $ G$-structures.
Bull. Amer. Math. Soc. 72, (1966), 167--219

Reviewed by: H. B. Griffiths


MR: 0353327 (50 \#5811)
Shiing Shen Chern and James Simons
Characteristic forms and geometric invariants.
Ann. of Math. (2) 99, (1974), 48--69

Reviewed by: R. L. Bishop


MR: 0494957 (80b:53008)
S. S. Chern and Phillip Griffiths
Abel's theorem and webs.
Jahresber. Deutsch. Math.-Verein. 80, (1978), no. 1-2, 13--110

Reviewed by: H. Jacobowitz
Journal: Bull. Amer. Math. Soc. 46 (2009), 341-347
Article copyright: © Copyright 2009 American Mathematical Society